# SDR TRAX200700692

- Difficulty date: May 20, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 19,292 hours, 15,725 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE PASSENGER SEAT SIDE RAILS CORRODED AND GOUGED AS MARKED FWD OF FS 409+128.   BLENDED SIDEWALL SEAT RAIL PN 601R38312-31 AT FS 385 TO DEMINSIONS OF 1"X1"X.007 DEEP. BLENDED SIDEWALL SEAT RAIL PN 601R38312-29 AT STA 409+22  TO DEMINSIONS OF 1"X1"X .007 DEEP, AT FS 409+51 TO DEMINSIONS OF 1"X3"X.006 AND AT 409+64 TO DEMINSIONS OF 1"X6"X.034" AS PER CRJ 200 SRM 51-12-00.   ALL SIDE SEAT RAIL BLEND OUTS LT SIDE FWD OF 409+128 ARE WITHIN LIMITS OF CRJ200 SRM 53-21-49 FIG 101 EXCEPT TO BLEND OUT TO SEAT RAIL PN 601R38312-29 AT FS 409+64.  REPAIRED LT. SIDE SEAT RAIL AT 409+64 IAW BOMBARDIER REO 601R-53-00-055 .
